Skip to main content
placeholder image

Approximate solutions for magmon propagation from a reservoir

Journal Article


Abstract


Publication Date


  • 2005

Citation


  • Marchant, T. R. & Smyth, N. F. (2005). Approximate solutions for magmon propagation from a reservoir. IMA Journal of Applied Mathematics, 70 796-813.

Scopus Eid


  • 2-s2.0-29544449200

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2648

Number Of Pages


  • 17

Start Page


  • 796

End Page


  • 813

Volume


  • 70

Abstract


Publication Date


  • 2005

Citation


  • Marchant, T. R. & Smyth, N. F. (2005). Approximate solutions for magmon propagation from a reservoir. IMA Journal of Applied Mathematics, 70 796-813.

Scopus Eid


  • 2-s2.0-29544449200

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2648

Number Of Pages


  • 17

Start Page


  • 796

End Page


  • 813

Volume


  • 70